On the uniqueness of the solution of a nonclassical boundary value problem
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1128-1137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a3,
author = {E. I. Moiseev},
title = {On the uniqueness of the solution of a nonclassical boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1128--1137},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a3/}
}
E. I. Moiseev. On the uniqueness of the solution of a nonclassical boundary value problem. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1128-1137. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a3/